Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 311, NWS Atlanta, GA

September 9, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 9, 2019, 2:54 PM EDT for 4 counties in Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2019, 2:54 PM EDT (18:54 UTC)
Expired
Sep 9, 2019, 3:45 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marion County, GA, Schley County, GA, Sumter County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 120 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

700 
WUUS52 KFFC 091854
SVRFFC
GAC197-249-261-307-091945-
/O.NEW.KFFC.SV.W.0311.190909T1854Z-190909T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
254 PM EDT Mon Sep 9 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Marion County in west central Georgia...
  Central Webster County in west central Georgia...
  Southwestern Schley County in west central Georgia...
  Northwestern Sumter County in west central Georgia...

* Until 345 PM EDT.

* At 254 PM EDT, a severe thunderstorm was located over Friendship,
  or near Preston, moving southwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Preston, Plains, Church Hill, Friendship and Dumas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3221 8454 3217 8442 3219 8430 3199 8438
      3203 8464
TIME...MOT...LOC 1854Z 027DEG 9KT 3214 8445 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
128 
WWUS52 KFFC 091933
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
333 PM EDT Mon Sep 9 2019

GAC249-261-091942-
/O.CAN.KFFC.SV.W.0311.000000T0000Z-190909T1945Z/
Schley GA-Sumter GA-
333 PM EDT Mon Sep 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCHLEY AND
NORTHWESTERN SUMTER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3219 8455 3217 8443 3201 8452 3203 8464
TIME...MOT...LOC 1932Z 027DEG 9KT 3205 8450 

$$

GAC197-307-091945-
/O.CON.KFFC.SV.W.0311.000000T0000Z-190909T1945Z/
Marion GA-Webster GA-
333 PM EDT Mon Sep 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTH CENTRAL MARION AND CENTRAL WEBSTER COUNTIES...

At 332 PM EDT, a severe thunderstorm was located over Dumas, or over
Preston, moving southwest at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Preston and Church Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3219 8455 3217 8443 3201 8452 3203 8464
TIME...MOT...LOC 1932Z 027DEG 9KT 3205 8450 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 1:25 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Sep 9, 1:25 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
125 PM EDT Mon Sep 9 2019

.Update...
Have updated the forecast to expand pops across central GA
this afternoon. Otherwise no changes.

41

.PREV DISCUSSION... /Issued 353 AM EDT Mon Sep 9 2019/

SHORT TERM /Today through Tuesday/...

Current satellite loop shows mostly clear skies across the
southeastern states. There is a weak wave moving north out of the
gulf and should move onshore the TX/LA coast this morning but it is
not expected to cause any issues for north and central GA. There is
also a very weak stationary frontal boundary laying across south GA
which will act as a focusing mechanism for isolated afternoon
showers and thunderstorms today across central GA. There are some
limiting factors that will hinder convective development like
limited moisture and a developing upper level ridge centered over N
FL/S GA. This should keep any storms that develop this afternoon
isolated at best. This upper ridge will build northward through
Tuesday giving us continued hot temperatures. Heat Index values
across portions of north and central GA should range from 100 to 105
degrees this afternoon. Have expanded the heat advisory to include
the southern ATL suburbs and the Athens areas. Heat index values are
only expected to get near 100 to 102 that far north which is
slightly below advisory criteria, but with temps this warm into the
middle of September thinking an advisory is warranted. Isolated
showers and thunderstorms will again be possible over most of north
and central GA Tuesday afternoon but again they should be isolated.

01

LONG TERM /Tuesday Night through Sunday/...

Unseasonably strong upper level ridge will remain firmly entrenched
over the southern Appalachians resulting in above normal (8-12F deg)
temperatures through at least Friday. By the weekend, an easterly
wave over the Gulf of Mexico could potentially bring an increased
threat of showers and thunderstorms to north and central GA, however
medium-range models deviate a bit on placement of this "wave". Will
continue to advertise higher "chance" POPs by Sat/Sun with just a
few diurnally-driven afternoon/early evening storms possible Tue-Fri.
Assuming moisture and an increase in shower/storm coverage occurs
this coming weekend, temperatures should return closer to normal for
early-mid September, though the increase in humidity will make it
feel warmer than it actually is.

DJN.83

CLIMATE...

Records for 09-09

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     68 1988     73 1925     55 2011
                                                    1998
                                                    1956
   KATL     100 1925     68 1988     78 1925     56 1902
   KCSG     104 1925     70 1988     75 1925     58 1956
   KMCN     102 1925     71 1988     79 1925     54 2011

Records for 09-10

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     69 2017     75 1939     47 1924
   KATL      97 1925     65 1882     76 1925     49 1969
   KCSG     101 1945     72 1944     76 1964     54 1956
   KMCN      98 1954     69 2017     75 1939     52 1969
                1925                                1966
                1915                                1956

Records for 09-11

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     65 2017     73 1983     47 1924
   KATL      96 2010     62 1891     75 2010     48 1976
   KCSG      99 2002     65 2017     77 2010     48 1956
   KMCN      98 2016     69 2017     74 2008     46 1956
                1962                    1925

Records for 09-12

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     67 2017     73 2014     48 1917
   KATL      94 1900     64 2017     75 1925     47 1940
   KCSG      99 1921     72 1935     76 2010     50 1956
                                        1927
   KMCN      97 1962     71 1935     75 2008     48 1940
                1925        1898        1925
                1915

Records for 09-13

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1927     67 2006     73 1979     50 1917
   KATL      95 1991     66 1902     75 2018     50 1902
   KCSG      99 1927     68 1959     75 2018     52 1940
                1915                    1973
   KMCN      96 1991     71 1959     75 1979     50 1969
                1911

&&

.AVIATION...
18Z Update...
VFR ceilings and VSBYs expected through this TAF period. Winds
expected to stay 10kt or less but they should be mostly on the east
side...but could swing temporarily to the west. Looking for some
showers and thunderstorms this afternoon but they should stay south
of the KATL and KAHN area TAFs. Only KMCN and KCSG should see any
storms in their vicinity.

//ATL Confidence...18Z Update... Confidence high on all
elements...except medium on wind direction.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          98  71  94  70 /  10  10  20  20
Atlanta         98  74  94  72 /  10  10  30  20
Blairsville     90  65  88  64 /   5  10  30  20
Cartersville    98  71  95  70 /   5  10  30  20
Columbus        98  74  95  73 /  20  10  30  10
Gainesville     95  71  93  70 /   5  10  20  20
Macon           98  73  94  71 /  20  10  20  10
Rome            98  70  95  70 /   5   5  30  10
Peachtree City  98  72  94  71 /  10  10  30  20
Vidalia         98  74  95  72 /  20  10  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
for the following zones: Baldwin...Bibb...Bleckley...Butts...
Chattahoochee...Clarke...Clayton...Coweta...Crawford...Crisp...
Dodge...Dooly...Emanuel...Fayette...Glascock...Greene...
Hancock...Harris...Heard...Henry...Houston...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Macon...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
Oconee...Oglethorpe...Peach...Pike...Pulaski...Putnam...
Rockdale...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....DJN.83
AVIATION...41
Hazardous weather outlook, Sep 9, 5:12 AM EDT, 9 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
512 AM EDT Mon Sep 9 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
512 AM EDT Mon Sep 9 2019

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...Today and Tonight...

...HEAT ADVISORY IN EFFECT FOR A PORTION OF CENTRAL AND NORTH
GEORGIA...

Very warm temperatures combined with increasing humidity will lead
to heat index values between 100 and 105 today for much of central
and parts of north Georgia. A Heat Advisory is in effect from 1 PM to
8 PM today.

Widely scattered thunderstorms are possible this afternoon, mainly
south of a Columbus to Macon to Swainsboro line. If any storms
develop, brief gusty winds, locally heavy rain, and cloud to
ground lightning will be the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Above normal temperatures will persist through at least mid week.
The combination of persistent heat in the 90s coupled with higher
humidity will make it feel very uncomfortable. Try to avoid
overexposure to outside activities and drink plenty of water to
stay hydrated.

A few afternoon showers and thunderstorms will be possible each
afternoon and evening, through Friday, but most areas will remain
dry and very warm. By this weekend, there is the potential to see
higher rain chances.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

DJN

In the hours before

Special weather statement, Sep 9, 2:21 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Mon Sep 9 2019

GAZ111-112-091845-
Wheeler GA-Montgomery GA-
221 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHEELER AND WESTERN
MONTGOMERY COUNTIES UNTIL 245 PM EDT...

At 221 PM EDT...a strong thunderstorm was over Glenwood, or near
Alamo...moving southeast at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Mount Vernon, Glenwood and Ailey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3214 8277 3222 8272 3220 8253 3204 8261
TIME...MOT...LOC 1821Z 292DEG 8KT 3215 8270

HAIL...0.25IN
WIND...50MPH
Special weather statement, Sep 9, 2:34 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Mon Sep 9 2019

GAZ112-113-091900-
Toombs GA-Montgomery GA-
234 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TOOMBS AND MONTGOMERY
COUNTIES UNTIL 300 PM EDT...

At 234 PM EDT...a strong thunderstorm was near Ailey, or near Mount
Vernon...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Mount Vernon, Vidalia, Ailey and Higgston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3222 8262 3229 8255 3221 8238 3212 8249
TIME...MOT...LOC 1834Z 302DEG 11KT 3222 8254

HAIL...0.25IN
WIND...50MPH
Special weather statement, Sep 9, 2:43 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Mon Sep 9 2019

GAZ107>109-091915-
Wilcox GA-Dodge GA-Pulaski GA-
243 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX...WESTERN
DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL 315 PM EDT...

At 243 PM EDT...a line of strong thunderstorms was along a line
extending from Finleyson to near Cedar Creek to Godwinsville...and
moving south at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eastman, Pineview, Union, Five Points, Cedar Creek, Godwinsville,
Pope City, Ocmulgee Banks and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3204 8355 3202 8332 3208 8308 3219 8314
      3217 8336 3218 8354
TIME...MOT...LOC 1843Z 342DEG 10KT 3213 8351 3211 8334 3214 8315

WIND...40MPH
Special weather statement, Sep 9, 2:43 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Mon Sep 9 2019

GAZ095-105-107-091915-
Dooly GA-Houston GA-Pulaski GA-
243 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOOLY...SOUTHERN
HOUSTON AND NORTHWESTERN PULASKI COUNTIES UNTIL 315 PM EDT...

At 243 PM EDT...a strong thunderstorm was near Browndale, or near
Hawkinsville. This storm was nearly stationary.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hawkinsville, Browndale, Hartford, Mock Springs, Pulaski State Prison
and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3236 8353 3233 8345 3222 8343 3218 8365
      3234 8368
TIME...MOT...LOC 1843Z 072DEG 2KT 3228 8353

WIND...40MPH
Special weather statement, Sep 9, 2:45 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Mon Sep 9 2019

GAZ109>111-091915-
Wheeler GA-Telfair GA-Dodge GA-
245 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...

At 245 PM EDT...a line of strong thunderstorms was along a line
extending from near Milan to near Scotland...and moving southeast at
5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Alamo, Helena, Milan, Scotland, Chauncey, Temperance, Achord
and Little Ocmulgee State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3188 8316 3207 8267 3217 8279 3207 8316
TIME...MOT...LOC 1845Z 319DEG 5KT 3201 8311 3210 8282

WIND...40MPH
Special weather statement, Sep 9, 2:47 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Mon Sep 9 2019

GAZ091-092-103-104-091915-
Schley GA-Sumter GA-Marion GA-Webster GA-
247 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEY...
NORTHWESTERN SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL 315
PM EDT...

At 246 PM EDT...a strong thunderstorm was over Friendship, or 7 miles
northeast of Preston...moving southwest at 5 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Preston, Plains, Church Hill, Friendship, Centerpoint and Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3221 8453 3217 8442 3219 8430 3213 8431
      3203 8437 3195 8452 3213 8464
TIME...MOT...LOC 1846Z 060DEG 6KT 3215 8445

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 9:51 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more22 hr
Sep 9, 1:17 PM EDTSpecial Weather StatementFFCLaurens28 min
Sep 9, 1:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Sep 9, 1:43 PM EDTSpecial Weather StatementFFCMacon32 min
Sep 9, 1:44 PM EDTSpecial Weather StatementFFCLaurens31 min
Sep 9, 1:51 PM EDTSpecial Weather StatementFFCTaylor24 min
Sep 9, 2:01 PM EDTSpecial Weather StatementFFCTreutlen29 min
Sep 9, 2:11 PM EDTSpecial Weather StatementFFCDodge34 min
Sep 9, 2:15 PM EDTSevere Thunderstorm WarningFFCLaurens, Wheeler25 min
Sep 9, 2:16 PM EDTSpecial Weather StatementFFCToombs29 min
Sep 9, 2:19 PM EDTSpecial Weather StatementFFCTaylor26 min
Sep 9, 2:21 PM EDTSpecial Weather StatementFFCTelfair24 min
Sep 9, 2:23 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler28 min
Sep 9, 2:34 PM EDTSpecial Weather StatementFFCMontgomery26 min
Sep 9, 2:38 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor52 min
Sep 9, 2:43 PM EDTSpecial Weather StatementFFCPulaski32 min
Sep 9, 2:45 PM EDTSpecial Weather StatementFFCWheeler30 min
Sep 9, 2:47 PM EDTSpecial Weather StatementFFCWebster28 min
Sep 9, 2:51 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler39 min
Sep 9, 3:04 PM EDTSpecial Weather StatementFFCChattahoochee26 min
Sep 9, 3:06 PM EDTSpecial Weather StatementFFCMarion24 min
Sep 9, 3:14 PM EDTSpecial Weather StatementFFCPulaski31 min
Sep 9, 3:16 PM EDTSpecial Weather StatementFFCTelfair29 min
Sep 9, 3:17 PM EDTSevere Thunderstorm WarningFFCStewart, Webster43 min
Sep 9, 3:21 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion39 min
Sep 9, 3:23 PM EDTSpecial Weather StatementFFCWheeler37 min
Sep 9, 3:26 PM EDTSpecial Weather StatementFFCBleckley34 min
Sep 9, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Sep 9, 3:40 PM EDTSpecial Weather StatementFFCChattahoochee35 min
Sep 9, 3:47 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox28 min
Sep 9, 3:55 PM EDTSpecial Weather StatementFFCWashington35 min
Sep 9, 3:59 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart31 min
Sep 9, 4:31 PM EDTSpecial Weather StatementFFCStewart29 min
Sep 9, 5:33 PM EDTSpecial Weather StatementFFCPutnam27 min
Sep 9, 6:00 PM EDTSpecial Weather StatementFFCPutnam30 min
Sep 9, 6:29 PM EDTSpecial Weather StatementFFCPutnam31 min
Sep 9, 6:32 PM EDTSpecial Weather StatementFFCGreene28 min
Sep 9, 7:00 PM EDTSpecial Weather StatementFFCGreene15 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.